# SDR SWAA2021092020461

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 75,665 hours, 44,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. OVERWING EXIT FLOURESCENT LIGHT INOP ; / [01] OK TO CONT. PER MEL 33-2-03 SP1 B AUTHORIZATION #  26890; [02] R&R RT. OVERWING EXIT FLUORESCENT LIGHT BALLAST PER AMM 33-21-00; [03] WORK COMPLETED ON LP 1711356
